# SDR USAA2013073100019

- Difficulty date: July 22, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 61,994 hours, 23,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143N8328U53
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CORROSION ON SUPPORT ANGLE AT BS 747, RBL 62. REPLACED SUPPORT ANGLE IAW SRM 51-10-02, 53-30-13-1A, 51-40-02.
